# SDR IPXA2025090860943

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 24,198 hours, 14,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN ABOVE MAIN ENTRY DOOR WILL NOT RETAIN WIRING PINS DUE TO BEING RIPPED OUT REMOVED AND REPLACED EMER EXIT SIGN MODULE ABOVE MAIN ENTRY DOOR REF A300 AMM 33-51-13.  REQUIRES ELECTRICAL HOOK UPS AND PANEL INSTALLATION/OPS CK.  OPEN
